# SDR CA040204008

- Difficulty date: November 12, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pitch Control
- Part number: 697073001A
- Condition: Inoperative
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

(CAN) ENGINE INDICATING POWERPLANT MESSAGE ON ED DURING TAKEOFF ROLL. T/O ABORTED AND RETURNED TO GATE FOR TECHNICAL INVESTIGATION. THE CENTRAL DIAGNOSTIC SYSTEM (CDS) WAS INTERROGATED AND REVEALED THE PRESENCE OF FAULT CODE 224 ON LT ENGINE (THE GBE SWITCH STAYS IN THE CLOSED POSITION). THE PITCH CONTROL UNIT (PCU) WAS THEN REPLACED IAW TASK 61-20-11 AND AN ENGINE TEST RUN PERFORMED, REF. AMM TASK 71-00-00-868-805.
